# SDR QXEA9800316

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 3.4 IN VERTICAL STAB IS CRACKED AT LEFTHAND AND RIGHTHAND AFT CORNERS AT COVE ATTACH POINT.  SPLICED FLANGE ON NOTED RIB PER EA 4-55-46.
